Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A New Type of Control Chart Limits for Means, Ranges, and Sequential Runs

H. Weiler
Journal of the American Statistical Association
Vol. 49, No. 266 (Jun., 1954), pp. 298-314
DOI: 10.2307/2280936
Stable URL: http://www.jstor.org/stable/2280936
Page Count: 17
  • Download ($14.00)
  • Cite this Item
A New Type of Control Chart Limits for Means, Ranges, and Sequential Runs
Preview not available

Abstract

Since most conventional control chart limits are designed so that the ratio of the expected number of false alarms to the number of samples tested is fixed in advance irrespective of the sample size, the ratio of false alarms to the number of articles tested varies with the sample size. In this paper, control charts are designed for which the expected ratio of false alarms to the number of articles tested is independent of the sample size. The power of the control charts in relation to sample size is investigated.

Page Thumbnails

  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301
  • Thumbnail: Page 
302
    302
  • Thumbnail: Page 
303
    303
  • Thumbnail: Page 
304
    304
  • Thumbnail: Page 
305
    305
  • Thumbnail: Page 
306
    306
  • Thumbnail: Page 
307
    307
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314